# SDR CALA2013110892738

- Difficulty date: November 5, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,439 hours, 18,938 cycles
- Engine: Iae V2527A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 61375
- Part serial: 1385
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM 2 ECAM MESSAGE.  ADJUSTED RUDDER TRIM ACTUATOR IAW AMM 27-22-00-820-001A, & ECRA 2722-01008.  INSTALLATION OF RUDDER TRIM ACTUATOR IAW 27-22-51-400-001A.  RUDDER TRIM & RUDDER HYD NORMAL, LEAK CHECKED OK, NO DEFECTS NOTED.  ALL RIG PINS REMOVED, NO BINDING NOTED. CAT 3 CHECK REQUIRED DUE TO RUDDER TRIM ACT REPLACEMENT.  ACCOMPLISHED SUCCESSFUL CAT III AUTOLAND GROUND TEST IAW MM.
